Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 260, NWS Twin Cities, MN

August 3, 2008Sherburne County, Stearns County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 3, 2008, 11:12 AM CDT for Sherburne County, Stearns County, Wright County, Minnesota. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2008, 11:12 AM CDT (16:12 UTC)
Expired
Aug 3, 2008, 12:00 PM CDT
In force
48 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

Counties Sherburne County, MN, Stearns County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 73 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 11:20 AM CDTHAIL 11 Nnw Clearwater, MN
Aug 3, 11:30 AM CDTHAIL 0.75Clearwater, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 4.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 031612
SVRMPX
MNC141-145-171-031700-
/O.NEW.KMPX.SV.W.0260.080803T1612Z-080803T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1112 AM CDT SUN AUG 3 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN STEARNS COUNTY IN CENTRAL MINNESOTA...  
  SHERBURNE COUNTY IN CENTRAL MINNESOTA...
  NORTHERN WRIGHT COUNTY IN CENTRAL MINNESOTA...

* UNTIL NOON CDT

* AT 1107 AM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR FAIRHAVEN...OR ABOUT 14 MILES SOUTH OF
  ST CLOUD...AND MOVING EAST AT 27 MPH.

* SOME LOCATIONS INCLUDE...
  CLEARWATER...
  CLEAR LAKE...
  BECKER...
  MONTICELLO...
  SANTIAGO...
  BIG LAKE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4556 9396 4556 9365 4528 9363 4527 9425
      4535 9430 4545 9412
TIME...MOT...LOC 1612Z 261DEG 24KT 4536 9418

$$
3 follow-up statements
000 
WWUS53 KMPX 031627
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1127 AM CDT SUN AUG 3 2008

MNC141-145-171-031700-
/O.CON.KMPX.SV.W.0260.000000T0000Z-080803T1700Z/
STEARNS MN-SHERBURNE MN-WRIGHT MN-
1126 AM CDT SUN AUG 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN WRIGHT...SHERBURNE AND EXTREME SOUTHEASTERN STEARNS
COUNTIES...

AT 1126 AM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED 3 MILES SOUTHWEST OF
CLEARWATER...AND MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SILVER CREEK...SANTIAGO...
HASTY...ENFIELD...MONTICELLO...CLEARWATER...CLEAR LAKE...BIG LAKE AND
BECKER.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4527 9411 4543 9416 4556 9396 4556 9365
      4547 9364 4546 9365 4544 9364 4528 9363
TIME...MOT...LOC 1626Z 261DEG 24KT 4537 9405

$$
000 
WWUS53 KMPX 031636
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1136 AM CDT SUN AUG 3 2008

MNC145-031644-
/O.CAN.KMPX.SV.W.0260.000000T0000Z-080803T1700Z/
STEARNS MN-
1134 AM CDT SUN AUG 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN STEARNS
COUNTY IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE STEARNS
COUNTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

LAT...LON 4534 9396 4548 9407 4554 9395 4556 9382
      4556 9365 4547 9364 4546 9365 4538 9364
TIME...MOT...LOC 1634Z 255DEG 30KT 4541 9390

$$

MNC141-171-031700-
/O.CON.KMPX.SV.W.0260.000000T0000Z-080803T1700Z/
SHERBURNE MN-WRIGHT MN-
1134 AM CDT SUN AUG 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EXTREME NORTH CENTRAL WRIGHT AND SHERBURNE COUNTIES...

AT 1133 AM CDT...DOPPLER RADAR CONTINUED TO INDICATE A STORM CAPABLE
OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THE SEVERE STORM WAS LOCATED 4 MILES NORTHWEST OF BECKER...AND
MOVING EAST AT 35 MPH. AT 1130 AM...PENNY SIZE HAIL WAS REPORTED IN
CLEARWATER.

OTHER LOCATIONS IN THE WARNING INCLUDE SANTIAGO...HASTY...ENFIELD...
CLEAR LAKE AND BECKER.

A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR NORTHEASTERN SHERBURNE
COUNTY UNTIL 1215 PM CDT.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4534 9396 4548 9407 4554 9395 4556 9382
      4556 9365 4547 9364 4546 9365 4538 9364
TIME...MOT...LOC 1634Z 255DEG 30KT 4541 9390

$$
000 
WWUS53 KMPX 031648
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 AM CDT SUN AUG 3 2008

MNC171-031657-
/O.CAN.KMPX.SV.W.0260.000000T0000Z-080803T1700Z/
WRIGHT MN-
1147 AM CDT SUN AUG 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL WRIGHT
COUNTY IS CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF WRIGHT COUNTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4536 9378 4544 9385 4556 9382 4556 9365
      4552 9365 4547 9364 4546 9365 4538 9364
TIME...MOT...LOC 1647Z 255DEG 30KT 4544 9375

$$

MNC141-031700-
/O.CON.KMPX.SV.W.0260.000000T0000Z-080803T1700Z/
SHERBURNE MN-
1147 AM CDT SUN AUG 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
EASTERN SHERBURNE COUNTY...

AT 1145 AM CDT... PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THE SEVERE STORM WAS LOCATED 8 MILES SOUTH OF SANTIAGO...OR
ABOUT 6 MILES NORTHEAST OF BECKER...AND MOVING EAST AT 34 MPH. PENNY
TO QUARTER SIZE HAIL WAS REPORTED IN CLEARWATER WITH THIS STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE SANTIAGO.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
SHERBURNE COUNTY UNTIL 1215 PM CDT.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4536 9378 4544 9385 4556 9382 4556 9365
      4552 9365 4547 9364 4546 9365 4538 9364
TIME...MOT...LOC 1647Z 255DEG 30KT 4544 9375

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 6:06 AM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Aug 3, 6:06 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 AM CDT SUN AUG 3 2008

.AVIATION.../12Z TAF ISSUANCE/

COMPLICATED FORECAST SCENARIO OVER THE UPCOMING TWENTY FOUR HOURS
DUE TO PERIODIC CONVECTIVE ACTIVITY AND SOME ONGOING LOWER
CEILINGS ACROSS THE AREA. CURRENT... GENERALLY MVFR TO VFR...
CEILINGS SLIDING ACROSS THE AREA ARE IN ASSOCIATION WITH SOME
925-850MB WARM ADVECTION AND SATURATION OCCURRING ALONG THE
LEADING EDGE OF THE MOISTURE TRANSPORT AND ELEVATED THETA-E RIDGE
AXIS. SOME ELEVATED INSTABILITY IS COINCIDENT WITH THIS AND IS
HELPING TO KICK OFF A FEW SHRA ACROSS THE AREA WHERE THINGS ARE
SATURATING NEAR THE WARM NOSE OF THE SOUNDINGS AROUND 800MB OR SO.
BETTER CONVECTION IS TO THE SOUTH OVER IOWA WHERE BETTER FORCING
IS OCCURRING NEAR THE NOSE OF THE WEST-EAST ORIENTED LOW LEVEL
JET. EXPECT THIS ZONE OF LOWER CEILINGS TO CONTINUE TO SHIFT
SLOWLY NORTH AND EAST THROUGH THE MORNING... WITH THINGS
SCATTERING OUT AS IT DOES SO. HOWEVER... SOME MID-HIGH CLOUDS LOOK
TO PERSIST THROUGH THE DAY... ESPECIALLY WITH DEBRIS FROM UPSTREAM
CONVECTION OVER THE DAKOTAS DRIFTING ACROSS THE AREA. THAT
CONVECTIVE ACTIVITY LOOKS LIKE IT SHOULD SURVIVE ITS TRIP INTO THE
STATE LATER THIS MORNING INTO THE AFTERNOON HOURS SINCE IT WILL
CONTINUE TO BE FORCED BY THE SHORTWAVE SEEN IN THE WATER VAPOR
IMAGERY MOVING THROUGH THE WESTERN DAKOTAS. MADE SOME ATTEMPT TO
TIME THIS PCPN INTO THE WESTERN SITES... WHILE THE EASTERN SITES
TIMING IS SOMEWHAT OF A COMBINATION OF THIS ACTIVITY AND PERHAPS
NEW DEVELOPMENT DURING THE LATE AFTERNOON AND EVENING HOURS.
TIMING WILL LIKELY NEED TO BE TWEAKED THROUGHOUT THE DAY AS BOTH
THE ARRIVAL OF ONGOING CONVECTION AND THE DEVELOPMENT OF
ADDITIONAL ACTIVITY BECOME BETTER DEFINED. INCLUDED MVFR CEILINGS
FROM PCPN TODAY AND TONIGHT... THEN ALLOWED FOR SOME FOG LATE
TONIGHT OWING TO ANY RAINFALL WHICH OCCURS ALONG WITH THE TROUGH
AXIS LINGERING IN THE AREA.

&&

.PREV DISCUSSION...
/ISSUED 350 AM CDT SUN AUG 3 2008/

CONVECTIVE DEVELOPMENT POTENTIAL TODAY IS MAIN CONCERN FOR THE
SHORT TERM. LATEST SC MESOSCALE ANALYSIS INDICATING VERY WARM MID
LEVEL TEMPS INTO SW MN/+18C AT H7 AT THIS TIME. THIS HELPING
RETARD NEBRASKA CONVECTION SOMEWHAT. STILL HAVE 30-40KT H85 FLOW
INTO SOUTHWEST MN WITH CONTINUATION OF MODERATE H85 MOISTURE
TRANSPORT. INSTABILITY GRADIENT STILL REMAINS OVER THE SOUTHWEST
CWA...WITH FCST ELEVATED CAPE AROUND 1200 J/KG TO MOVE NORTHEAST
OVER THE EASTERN CWA THIS MORNING. WILL CONTINUE CHANCE TSRA AS
THIS MOVES THROUGH. AS CAP BUILDS INTO THE SOUTHERN CWA LATER THIS
MORNING...DO BELIEVE THIS WILL HOLD THROUGH THE DAY. ANOTHER WAVE
MOVING ACROSS NORTH DAKOTA THIS MORNING COULD AFFECT NORTHWEST CWA
DURING THE MORNING. 00Z 4KM NMM WRF REFLECTIVITY PATTERN DID SHOW
THIS AND WILL CONTINUE TO HOLD ONTO SOME CHANCE POPS INTO THE
AFTERNOON...AS AREA REMAINS ON THE EDGE OF THE CAP. TEMP FCST
TROUBLESOME AS BELIEVE CLOUDS AND SHOWER THREAT WILL LIMIT HEATING
POTENTIAL OVER A GOOD CHUNK OF THE CWA. STILL BELIEVE CHANCE OF
LOWER 90S INTO SC MN AS WEAKENING CONVECTION MOVES OUT OF THAT
AREA AND CAPPED ATMOS CLEARS. SEVERE POTENTIAL IS PRESENT WITH VERY
STEEP LAPSE RATES MOVING ACROSS REGION THIS MORNING. DEEP LAYER
SHEAR STILL 30-40KTS OVER THE AREA AS WELL. COULD SEE SOME HAIL AS
THE STORMS MOVE THROUGH THIS MORNING.

MODELS CONTINUE TREND OF DEVELOPING MCS OVER THE CENTRAL/EASTERN
CWA OVERNIGHT. THIS SCENARIO LOOKS GOOD. INITIAL DEVELOPMENT MAY
BE LIMITED BY CAP OVER THE SOUTHWEST...BUT BOUNDARY INTERACTIONS
FROM MORNING CONVECTION COULD PLAY A ROLL...ALONG WITH
DIFFERENTIAL TEMPERATURE ADV ALONG THICKER CLOUD EDGE. SEVERE
WEATHER/HAIL AND DAMAGING WINDS A THREAT...ALONG WITH POSSIBLE
ISOLATED TORNADO EARLY IN DEVELOPMENT...NEAR SFC WARM FRONT OR
OUTFLOW BNDRY. HEAVY RAIN ALSO POSSIBLE WITH PWATS OVER 2
INDICATED AS SYSTEM MOVES THROUGH.  WILL MENTION LIKELY POPS OVER
THE EASTERN CWA DURING THE NIGHT TONIGHT.

MONDAY SHOULD SEE A RELATIVE MIN IN ACTIVITY...ESPECIALLY IN THE
MORNING AS MCS EXITS THE AREA. COULD HAVE ANOTHER MCV...WITH
STRONG SUBSIDENCE IN ITS WAKE...AFFECTING ANY REDEVELOPMENT. WILL
CONTINUE WHIT CHANCE POPS INTO THE AFTERNOON OVER THE SOUTHEAST
HALF OF THE CWA. THUNDER CHANCES CONTINUE INTO MONDAY NIGHT AS
FRONT...UPPER TROUGH MOVES THROUGH. WILL HOLD ONTO SLGT CHANCE
POPS INTO TUE MORNING FOR THE MOST PART AS BELIEVE MAIN SFC BNDRY
SHOULD HAVE EXITED TO THE SOUTHEAST OF THE CWA BY THAT TIME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

TRH/DWE
Hazardous weather outlook, Aug 3, 4:17 AM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CDT SUN AUG 3 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
417 AM CDT SUN AUG 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MOIST AND UNSTABLE AIR WILL SURGE NORTHEAST OVER MUCH OF SOUTHERN
MINNESOTA TODAY...AHEAD OF A WARM FRONT ACROSS EASTERN SOUTH
DAKOTA AND IOWA. THIS WILL GENERATE THUNDERSTORMS OVER MAINLY
EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN DURING THE MORNING. A
FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE
WITH THIS ACTIVITY DURING THE MORNING.

TONIGHT...THE WARM FRONT AND AREA OF LOW PRESSURE WILL MOVE ACROSS
SOUTHERN MINNESOTA. THIS WILL LIKELY GENERATE THUNDERSTORMS...SOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN...ESPECIALLY
ACROSS EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN. AN ISOLATED
TORNADO IS POSSIBLE THIS EVENING...MAINLY SOUTH OF A LINE FROM
NEAR MONTEVIDEO...TO THE SOUTHWEST METRO...INCLUDING MINNEAPOLIS...AND
SOUTH TO NEAR OWATONNA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL MOVE ACROSS EAST CENTRAL AND SOUTH CENTRAL
MINNESOTA AS WELL AS WEST CENTRAL WISCONSIN ON MONDAY. THUNDERSTORMS
ARE EXPECTED DURING THE DAY ALONG AND AHEAD OF THE FRONT. A FEW OF
THE STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT AND MONDAY.

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:32 AM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Mille Lacs, Sherburne43 min
Aug 3, 1:17 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Morrison, Sherburne, Stearns58 min
Aug 3, 1:22 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec53 min
Aug 3, 1:54 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison48 min
Aug 3, 2:25 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns65 min
Aug 3, 3:26 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns39 min
Aug 3, 4:29 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti20 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.